Differential and Integral Equations

Stochastic PDE for nonlinear vibration of elastic panels

P. L. Chow and J. L. Menaldi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with a nonlinear integro-partial differential equation perturbed by a state dependent white noise arising from the aeroelastic panel vibration. With the aid of a stochastic energy equation, the existence, uniqueness and regularity of solutions are proved.

Article information

Differential Integral Equations, Volume 12, Number 3 (1999), 419-434.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 74F10: Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.) 74H50: Random vibrations


Chow, P. L.; Menaldi, J. L. Stochastic PDE for nonlinear vibration of elastic panels. Differential Integral Equations 12 (1999), no. 3, 419--434. https://projecteuclid.org/euclid.die/1367265219

Export citation